MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2133.2005.07074.x

Медицинская библиотека · The British journal of dermatology · 2006

Cutaneous granulomatous reaction to injectable hyaluronic acid gel.

Ghislanzoni M, Bianchi F, Barbareschi M, Alessi E

Клинический случайСтатьяПеревод в очереди

Аннотация

Injectable hyaluronic acid (HA) derivatives are the most used reabsorbable dermal fillers for soft tissue augmentation today and their utilization is considered safe. We report a cutaneous granulomatous reaction that developed in a woman 5 weeks after the first treatment with a nonanimal HA derivative for the correction of facial wrinkling. We describe the clinicopathological findings and course of the cutaneous reaction. The adverse reaction showed clinical and histopathological characteristics comparable to the few previously reported cases. All cutaneous lesions spontaneously disappeared without scars within 3 months. We conclude that even nonanimal injectable HA derivatives can be associated with delayed granulomatous reactions. The patient should be informed of this potential long-term complication.

Для цитирования: Ghislanzoni M, Bianchi F, Barbareschi M, Alessi E. Cutaneous granulomatous reaction to injectable hyaluronic acid gel.. The British journal of dermatology. 2006. DOI: 10.1111/j.1365-2133.2005.07074.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.